# SDR SWAA2020100515270

- Difficulty date: September 3, 2020
- Submitted: October 5, 2020
- Operation: Air carrier
- Aircraft: N930WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36636
- Aircraft time: 38,883 hours, 23,372 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STRINGER 24R AT BS540 FWD CARGO COMPARTMENT.  REPAIRED STRINGER 24R LOCATED BETWEEN BS 500D TO BS 540 FWD CARGO COMPARTMENT, IAW B737-700 SRM 53-00-03- 2R-1 REPAIR 1.
